# SDR CALA2011052300380

- Difficulty date: May 21, 2011
- Submitted: May 23, 2011
- Operation: Air carrier
- Aircraft: N33264
- Make and model: Boeing 737824
- Aircraft serial: 31584
- Aircraft time: 33,955 hours, 10,769 cycles
- System (JASC): 2697 · Fire Protection System Wiring
- Part: Wire
- Condition: Damaged
- Location: Cockpit
- Part time: 33,955 hours, 10,769 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

DURING CLIMB THE NR 2 OVERHEAT AND ENG 2 CUT OFF LIGHT COME ON AND OFF 4 TIMES.  THEY WERE ON FOR 1 SEC AND THEN WENT OFF.  RETURNED TO EWR.  T/S PER FIM 26-10-00-810-805.  FOUND WIRES DAMAGED ON STUDS FOR M1757.  REMOVED AND REPLACED MW0316 PER WDM 26-11-11 PAGE 1 AND REPLACED M279 DUE TO DAMAGE ON ONE OF RETENTION BAR.  OPS CHECK GOOD.  RUN ENGINE NR 2 FOR SAFETY FACTOR.  OK FOR SERVICE.  ROTABLE PARTS CHANGE WAS INDICATED - TT # 1442321, S/N OFF 01395 PANEL, CONTROL OFF 29-2615-9-0001 1395, ON 29-2615-9-0001 1359.
